# SDR SWAA2020062987788

- Difficulty date: May 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550322
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM,  BS 312, LBL 20,  WL 207.   REMOVED THE CORROSION AND FOUND MATERIAL LOSS TO BE .047, OUT OF LIMITS IAW SRM 53-10-51-1A-1, REPAIRED THE FLOORBEAM IAW SRM 53-10-51-2R-15, STEP 4.
